# SDR 2007UALA00380

- Difficulty date: February 10, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 53,879 hours, 29,662 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTERNAL SKIN HAS WEAR IN AREA OF DORSAL FIN CONTACT APPROX STA 860 TO 908 LT SIDE AND 860 TO 880 RT SIDE.  MAJOR REPAIR.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND INTERNAL STRAP DOUBLER REPAIR PER SRM 53-60-01 REPAIR 9.
